【Sato Pharmaceutical】 Stona Ivy Gel EX 12 caps


This cold medicine contains a maximum of 600ml of OTC ibuprofen、 which is effective for cold symptoms such as sore throat、 and tranexamic acid.
Bromhexine hydrochloride dilutes sputum in the throat.
In stock
SKU
4987316014784
US$10.29

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

This cold medicine contains a maximum of 600ml of OTC ibuprofen、 which is effective for cold symptoms such as sore throat、 and tranexamic acid.
Bromhexine hydrochloride dilutes sputum in the throat.
It is an easy-to-swallow pink soft capsule with a liquid content.

[Efficacy and effect]
Alleviation of cold symptoms (runny nose、 stuffy nose、 sneezing、 sore throat、 cough、 phlegm、 chills (chills due to fever)、 fever、 headache、 joint pain、 muscle pain)

[Ingredients/Quantity]
Ibuprofen ... 600 mg
Tranexamic acid ... 750 mg
Bromhexine hydrochloride ... 12 mg
Dihydrocodeine phosphate ... 24 mg
dl-methylephedrine hydrochloride ... 60 mg
d-chlorpheniramine maleate ... 3.5 mg
Anhydrous caffeine ... 75 mg
●Additives include polysorbate 80、 sodium lauryl sulfate、 glycerin fatty acid ester、 medium-chain fat、 fatty acid triglyceride、 potassium hydroxide、 gelatin、 succinated gelatin、 glycerin、 titanium oxide、 and carmine.

[Dosage and dosage]
Take the following dose within 30 minutes after meals if possible.
・Adults (15 years old and over): 2 capsules once、 3 times a day
・Under 15 years old: Do not take.

[Precautions for use]
●The following people should not take this product.
(1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2) People who have had asthma after taking this drug or other cold medicines or antipyretic analgesics.
(3) Children under the age of 15.
(4) Pregnant women who are expected to give birth within 12 weeks.
(5) Those who are receiving treatment for the following diseases or administration of pharmaceuticals at a medical institution.
・Stomach/duodenal ulcer、 blood disease、 liver disease、 kidney disease、 heart disease、 hypertension、 people taking zidovudine (retrovir、 etc.)

●Do not use any of the following medicines while taking this drug.
・Other cold medicines、 antipyretic analgesics、 sedatives、 antitussive expectorants、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 medicines for motion sickness、 medicines for allergies、 etc.)

●Do not drive a vehicle or operate machinery after taking this medicine.
(Drowsiness、 etc. may occur.)
●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
●Do not drink alcohol before or after taking this medicine.
●Do not take more than 5 days.

[Consultation points for use]
●The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving treatment from a doctor or dentist.
(2) Pregnant women or those who are considered to be pregnant.
(3) Elderly.
(4) Persons who have had allergic symptoms due to drugs、 etc.
(5) Persons with the following symptoms.
・High fever、 difficulty urinating
(6) Person who received the following diagnosis.
・Thyroid dysfunction、 diabetes、 heart disease、 hypertension、 liver disease、 kidney disease、 gastric/duodenal ulcer、 glaucoma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity

●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: rash、 redness、 itching
・Digestive system: nausea、 vomiting、 anorexia
・psycho-nervous system…dizziness
・Urology…Difficulty urinating
・Others…Excessive drop in body temperature

In rare cases、 the following serious symptoms may occur. In that case、 please consult a doctor immediately.
・Shock (anaphylaxis): Itching of the skin、 hives、 hoarseness of voice、 sneezing、 itchy throat、 shortness of breath、 palpitations、 clouding of consciousness、 etc. may occur immediately after taking this medicine.
・Ocular mucocutaneous syndrome (Stevens-Johnson syndrome): Toxic epidermal necrolysis、 acute generalized exanthematous pustulosis high fever、 bloodshot eyes、 eye mucus、 sore lips、 sore throat、 extensive skin rash ・Redness、 small blisters (small pustules) appearing on the reddened skin、 general malaise、 loss of appetite、 etc. persist or suddenly worsen.
・Hepatic dysfunction Fever、 itching、 rash、 jaundice (yellowing of the skin and the whites of the eyes): Brown urine、 general malaise、 loss of appetite、 etc. may occur. Renal disorder Fever、 rash、 decreased urine output、 general swelling、 general malaise、 arthralgia (joint pain)、 diarrhea、 etc. may occur.
・Interstitial pneumonia…Shortness of breath、 shortness of breath、 dry cough、 fever、 etc. can be seen when climbing stairs or overdoing it、 and these can appear suddenly or persist.
・Asthma: wheezing、 wheezing、 and shortness of breath. Respiratory depression Shortness of breath、 shortness of breath、 etc. may occur.

The following symptoms may occur after taking this medicine. If such symptoms persist or worsen、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this document. please give me.
・Constipation、 dry mouth、 drowsiness

●If symptoms do not improve after taking this medicine 5 or 6 times、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet.

[Precautions for storage and handling]
(1) Store in a cool、 dry place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not replace it with another container.
(It may cause misuse or change the quality.)
(4) Do not take products that have passed the expiration date.
More Information
Japanese Product Name【佐藤製薬】 ストナ アイビージェルEX 12カプセル